# SDR AALA200810407

- Difficulty date: November 14, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 28,570 hours, 11,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727B LEFT, FRAME CRACKED AT AIR CONDITIONING RAIL ATTACH POINT.  REPAIRED PER ECO J1159AA.
